Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A local version of Wong-Rosay's theorem
for proper holomorphic mappings


Author: Nabil Ourimi
Journal: Proc. Amer. Math. Soc. 128 (2000), 831-836
MSC (1991): Primary 32H35
Published electronically: September 27, 1999
MathSciNet review: 1676292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper, we generalize Wong-Rosay's theorem for proper holomorphic mappings with bounded multiplicity. As an application, we prove the non-existence of a proper holomorphic mapping from a bounded, homogenous domain in $\mathbb{C}^n$ onto a domain in $\mathbb{C}^n$ whose boundary contains strongly pseudoconvex points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H35

Retrieve articles in all journals with MSC (1991): 32H35


Additional Information

Nabil Ourimi
Affiliation: C.M.I., 39 rue Joliot-Curie, 13453 Marseille Cedex 13, France
Address at time of publication: Faculte des Sciences de Monastir, Route de Kairouan, 5000 Monastir, Tunisia
Email: ourimi@gyptis.univ-mrs.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05428-3
PII: S 0002-9939(99)05428-3
Keywords: Proper holomorphic mappings, correspondences, scaling methods
Received by editor(s): April 29, 1998
Published electronically: September 27, 1999
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society